# SDR COMA9630119

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: B, K
- Precautionary procedure: D

## Discrepancy

CONTROL TOWER REPORTED BLUE SMOKE COMING FROM LEFT ENGINE.  ACFT RETURNED TO GATE.  REPLACED THE LEFT ENGINE.
